# SDR REXA2012072901207

- Difficulty date: July 29, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 25,384 hours, 22,168 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4049,  DIVERTED DUE TO MAIN LANDING GEAR WOULD NOT RETRACT AND CYCLED ON ATTEMPT.  CREW DID NOT DECLARE EMERGENCY AND LANDED SAFELY.  COMPLIED WITH PA 50-018G SCENARIO NR 1.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW AMM 32-32-10.  OPS AND LEAK CHECKED GOOD.
